EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Catalog Number |
02-022-35-5009 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577); Insufficient Information (4580)
| Date of Event |
09/12/2022
Type of Reportable Event
Death
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6), 2021.They underwent right knee revision surgery on (b)(6), 2022, approximately 1 year later.The patient claims to have suffered the following injuries and complications as a result of this exactech device: constant swelling, intense pain and had to undergo a total knee revision arthroplasty.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
Manufacturer narrative updated: the reason for the revision cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.